# SDR 2005FA0001462

- Difficulty date: October 11, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: S7811200000200
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JET PIPE, CRACK IN BASE METAL PARALLEL TO ATTACH FLANGE, FROM VIBRATION.  (K)
